# SDR AALA202301100111

- Difficulty date: December 27, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 26,121 hours, 10,427 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 2125
- Condition: Inoperative
- Location: Nr 2 Generator
- Part time: 56,339 hours, 23,807 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO MAF AFTER NUMBER 2 GENERATOR DROPPED OFFLINE FOLLOWED BY NUMBER 2 ENGINE DRIVE LIGHT.   REMOVED AND REPLACED NUMBER 2 ENGINE INTEGRATED DRIVE GENERATOR IAW AMM 24-11-11.
